# SDR FDEA201711173259

- Difficulty date: November 17, 2017
- Submitted: November 29, 2017
- Operation: Air carrier
- Aircraft: N924FD
- Make and model: Boeing 757204
- Aircraft serial: 26267
- Aircraft time: 65,533 hours, 25,868 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 144N51522
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK BETWEEN STA 900-1040 RBL 64 CREASE BEAM CORRODED. REMOVED CORROSION AT MAIN CABIN CREASE BEAM STA 900 AT 1040 RBL 64 AND FOUND TO BE OUT OF LIMITS ORIGINAL MAT .070" MATERIAL REM . 050"  IAW SRM 53-40-13-1A DET III FIG 101. REMOVED AND REPLACED CREASE BEAM SECTION FROM 900 TO 1040 RBL 64 IAW DWG 144N5152 REV - AND SRM 51-40-05-0G, 51-10-02-0G.
